# SDR ASOA201200135

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,086 hours, 23,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT LBL 9, FS 364.00.  REMOVED CORROSION IAW SRM 51-21-06, PG1, PAR 3 & SRM 53-21-49.   PERFORMED UT IAW MAC NDT INSPECTION PROCEDURES UT-3, MIN MATERIAL REMAINING FOR DIMENSION U IS .359", ORIGINAL IS 370", REMOVED IS .011. FOUND WITHIN LIMITS IAW SRM 53-21-49.  PERFORMED EDDY CURRENT CHECK .  NO INDICATINS NOTED.
